Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

If we take eptoin tablets all at a time will it lead to death as my sister is having suicidal tendencies ?

hi I am lilly and I am 33 years suffering from epilepsy from past three years. and from past six months I am taking eptoin. can you please tell me what happens if we take high dosage I mean all the tablets at a time?? because my sister is having a sucidal tendencies and she wanted to take it. I want to protect her mainly from these tablets. will it leads to death??
Asked On : Sun, 1 Apr 2012
Answers:  2 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Lily,

Any drug, if taken in excess can have grave consequences. If your sister has suicidal impulsions, she needs to be taken to a psychiatrist immediately. Because even if you hide your tablets, a suicidal person looks and finds other means to commit suicide. She needs professional help. Also, talk to her. Try and find out why she wants to commit suicide. All people having such tendencies are depressed. Try to find out why she is so depressed that she feels the option is dying. Give her affection, attention and consult a professional.

All the best!
Answered: Wed, 4 Apr 2012
General & Family Physician Dr. Prasad's  Response
Dear Lilly,

Welcome to HealthcareMagic forum.

I understand your concern.

Eptoin is associated with side effects. The effects increases as the dose increases. When taken in toxic doses it can cause life threatening symptoms which needs immediate medical attention.

Use of these drugs without professional guidance is not advisable. And keep them away from children and high risk individuals.

Hope this helps.

Wish you good health.

Answered: Wed, 4 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor